# SDR CA990330058

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312124803
- Condition: Failed
- Location: Compressor
- Part time: 1,691 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED ENGINE SURGING THROUGH 1,500 POUNDS OF TORQUE.  SURGE WOULD NOT OCCUR UNLESS THE POWER WAS REDUCED BELOW 1,500 POUNDS TORQUE AND THEN ADVANCED THROUGH 1,500 POUNDS TORQUE.  MAINTENANCE FOUND THE COMPRESSOR BLEED VALVE STICKING AT 1,500 POUNDS OF TORQUE.  THE BLEED VALVE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
